MathSciNet Relay Station
MathSciNet bibliographic data
MR1662422 90C08 (15A39)
Bárány, Imre; Scarf, Herbert Matrices with identical sets of neighbors. Math. Oper. Res. 23 (1998), no. 4, 863–873.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement